Boards.ie uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Click here to find out more x
Thread Closed  
 
 
Thread Tools
30-07-2008, 14:43   #16
pinkymc08
Registered User
 
Join Date: Jul 2008
Posts: 10
microlite pill

hi im kinda worried here... i was on hols for 5 days last week on the1st two days i took my pills but on the 3rd i misplaced the packet so when i came home the fri i took my recent late pills and continued to take rest as normal but i had bleeding foe a day or two when i came home. i know your supposed to follow the 7 day rule. i was into the 5th day of the 7 day rule when me and my boyfriend had sex WITHOUT using extra protection im really worried bout getting pregant i've been on mircolite for two years now. do you think i should go to doctors to get the morning after pill to be on the safe side
pinkymc08 is offline  
Advertisement
30-07-2008, 15:29   #17
rescue26
Registered User
 
rescue26's Avatar
 
Join Date: Nov 2007
Posts: 66
Quote:
Originally Posted by Unregy View Post
Thanks so much.. I was terrified beacause of the last few I was on and the effects.. No joke I was a LUNATIC... Cryin, sweatin, laughin, howling again.. And sure ye know what its like then when ur like that AND havin a fat day but u really are FAT... lol.. fingers crossed and thanks again ladies.. and gent ..

Appreciated
Hey Im on Microlite for years now and was prone to the odd mood swing, crying etc etc, ha ha until I started taking Evening Primrose Tablets. When I started taking them for a while, I didnt think they were working so came off them. Not a good idea. They were working, I just didnt notice till I came back off them. Much happier now and dont even notice when its TOM.
rescue26 is offline  
30-07-2008, 16:02   #18
Nevyn
Closed Account
 
Join Date: Jul 2002
Posts: 42,866
Quote:
Originally Posted by pinkymc08 View Post
hi im kinda worried here... i was on hols for 5 days last week on the1st two days i took my pills but on the 3rd i misplaced the packet so when i came home the fri i took my recent late pills and continued to take rest as normal but i had bleeding foe a day or two when i came home. i know your supposed to follow the 7 day rule. i was into the 5th day of the 7 day rule when me and my boyfriend had sex WITHOUT using extra protection im really worried bout getting pregant i've been on mircolite for two years now. do you think i should go to doctors to get the morning after pill to be on the safe side
1850 49 50 51 the IFPA National Pregnancy Helpline.

Ring and ask them.
Nevyn is offline  
30-07-2008, 19:27   #19
madser
Registered User
 
Join Date: Nov 2006
Posts: 184
Quote:
Originally Posted by Unregy View Post
thanks a mill.. started today.... have u noticed anyside affects.. I gained 1 WHOLE stone last time I went on the pill. My diet hadnt changed (I keep a food diary .. and an honest one.lol) Im kinda wary noow
Your diet must have changed, weight doesn't come out of nowhere.
madser is offline  
Thanks from:
30-07-2008, 20:38   #20
genegenie
Registered User
 
genegenie's Avatar
 
Join Date: Nov 2005
Posts: 153
Quote:
Originally Posted by madser View Post
Your diet must have changed, weight doesn't come out of nowhere.
Though an assocation hasn't yet been confirmed scientifically, the oestrogen analogues in birth control pills have been reported to cause fluid retention and increased fat deposition in many women. Hence why lower dose pills like Microlite have been developed.
genegenie is offline  
Advertisement
30-07-2008, 21:04   #21
madser
Registered User
 
Join Date: Nov 2006
Posts: 184
Quote:
Originally Posted by genegenie View Post
Though an assocation hasn't yet been confirmed scientifically, the oestrogen analogues in birth control pills have been reported to cause fluid retention and increased fat deposition in many women. Hence why lower dose pills like Microlite have been developed.
Fluid retension can't be over a stone, I just think people like to blame anything but themselves.
madser is offline  
Thanks from:
30-07-2008, 22:07   #22
MizzLolly
Hmmmm sweet lemonade
 
MizzLolly's Avatar
 
Join Date: Nov 2007
Location: ..up to something
Posts: 6,131
Quote:
Originally Posted by Meathlass View Post
I know this isn't the medical thread but quick question. I've just started Microlite in the last 2 months and around the same time I've had an outbreak of spots on my chest and uneven skin on my face. The skin on my face doesn't feel smooth as it used to, it's all uneven now. This happened to anyone else?
In my own experience, I found that certain pills can cause havoc for your skin. Ovranette for example made me break out very often which is unusual for me. I switched to Yasmin and everything was perfect again. Ovranette also made me feel like I had extra weight around my hips and all. Now that I'm back on Yasmin I feel back to my old self. So certain pills will disagree with certain users. If you find you're breaking out too often, go to your GP. I did, switched pills and it's all fine now.
MizzLolly is offline  
20-01-2009, 23:05   #23
swatki
Registered User
 
Join Date: Jan 2008
Posts: 36
yeast

ive just started micolite recently and ive had no problems except for now, i got a yeast infection that is worse than i ever had, i read something that said that the pill can cause you to get yeast infections easier and also i heard that they are harder to get rid of when your takin the pill, has anybody else had a problem with this?
swatki is offline  
09-02-2009, 18:22   #24
Unregistered
Guest
 
Posts: n/a
2

I am on Microlite for 10 years and not once had a problem
Watch your diet, Excercise well and keep the vagina area clean
Drink plenty of water and some crandberry juice
I recommend you wash daily with Canesten Care wash, espically for vagina area for women.
Take Microlite same time everyday, take extra precautions if you skip a pill, or taken antibiotics.
Talk to your doctor if you are a smoker,,,
 
Advertisement
10-02-2009, 13:52   #25
Kimono-Girl
Banned
 
Kimono-Girl's Avatar
 
Join Date: Mar 2008
Location: cork
Posts: 3,132
do not trust microlite, i was on microlite, and now me and my boyfriend are expecting our first baby in july, we're both excited and are lucky both our family's are supportive, but it turns out if you even take a paracetimol with the pill it can effect it, in my case they don't know what caused it to not work, despite the fact i took it religiously same time everyday (i was also on other medication that HAD to be taken precisly at the same time for two years so i was in a routine) they say that other medication can affect it or my metabolism could have broken it down faster than it could work so if you have good metabolism it might not work. either way im not going back on the pill ever again.
Kimono-Girl is offline  
10-02-2009, 13:59   #26
Nevyn
Closed Account
 
Join Date: Jul 2002
Posts: 42,866
The oral contraceptive pill is not 100% effective even then taken correctly, babies do happen.
Nevyn is offline  
10-02-2009, 14:55   #27
smileysurfer
Registered User
 
smileysurfer's Avatar
 
Join Date: Jun 2007
Posts: 1,171
Quote:
Originally Posted by Miss Fluff View Post
I'm on Microlite. Take it the first day of your period. If you didn't take it yesterday, start today and use extra precautions for the next 7 days.


If you are just starting the pill you will NOT be safe after 7 days, its after the first 4 weeks
smileysurfer is offline  
Thanks from:
10-02-2009, 16:04   #28
Piste
Registered User
 
Piste's Avatar
 
Join Date: Jul 2004
Location: Trapped in a box by a cockney nutjob
Posts: 11,014
Quote:
Originally Posted by candlelover View Post
but it turns out if you even take a paracetimol with the pill it can effect it,
I really really doubt this. What makes you think paracetamol affects it?
Piste is offline  
10-02-2009, 20:36   #29
smurfette2212
Registered User
 
Join Date: Feb 2005
Posts: 33
....

Last edited by smurfette2212; 10-02-2009 at 23:13. Reason: Asked for genuine reason, not for criticism :)
smurfette2212 is offline  
10-02-2009, 20:40   #30
Princessa
Registered User
 
Princessa's Avatar
 
Join Date: Jan 2009
Posts: 568
Microlite is either day one or day 5 of your cycle. I was on it two years ago, way too many tears on it, diff for everybody though.
Princessa is offline  
Thread Closed

Thread Tools